# SDR ASAA2017041920492

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 3,500 hours, 1,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR TOO TIGHT, DIFFICULT TO ARM.  ACFT GROUNDED.   INSPECTED THE R1 DOOR GIRT BAR AND FOUND IT MISALIGNED.  REMOVED SLIDE PACK AND REALIGNED THE GIRT BAR. INSTALLED SLIDE PACK AND ALL OPS CK'S NORMAL IAW AMM 25-66-01. NO DISCREPANCIES FOUND.
